# SDR SWAA2024011631657

- Difficulty date: December 13, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS312 AT LEVEL STR 6L AT PASSENGER CABIN 2023-756787<[01] PERFORMED PERMANENT FRAME LOCATED BS312 AT LEVEL STR 6L AT PASSENGER CABIN IAW B737-700 EA #M-22-153-01244 SEE INDIVIDUAL SIGNS OFF BELOW;[02] CORRECTED STEP 1  PERFORMED PERMANENT REPAIR ON FRAME LOCATED BS312 AT LEVEL STR 6L AT PASSENGER CABIN IAW B737-700 EA #M-22-153-01244 SEE INDIVIDUAL SIGNS OFF BELOW;[03] PERFORMED PERMANENT FRAME LOCATED BS312 AT LEVEL STR 6L AT PASSENGER CABIN IAW B737-700 EA #M-22-153-01244 VERIFIED
